Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 41–41 | Cite as

Antineoplastics/eculizumab/folinic acid

Atypical haemolytic-uraemic syndrome and bilateral infectious pneumonitis: case report
Case report
  • 106 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An approximately 55-year-old woman developed atypical haemolytic-uraemic syndrome (aHUS) following chemotherapy with bevacizumab, fluorouracil, folinic acid and oxaliplatin for metastatic colorectal cancer. Later, she developed bilateral infectious pneumonitis during treatment with eculizumab for aHUS [not all dosages and routes stated].

The woman presented with rectal bleeding at the age of 55 years (in September 2016). Her history was significant for hypercholesterolaemia and hypertension. She had been receiving simvastatin and unspecified calcium channel blocker. Following investigations, she was diagnosed with metastatic colorectal cancer in October 2016. In November 2016, she started receiving FOLFOX6 regimen comprising of IV oxaliplatin 85 mg/m 2, IV folinic acid...

Reference

  1. Viscardi G, et al. Atypical haemolytic-uraemic syndrome in patient with metastatic colorectal cancer treated with fluorouracil and oxaliplatin: A case report and a review of literature. ESMO Open 4: No. 5, 19 Sep 2019. Available from: URL: http://doi.org/10.1136/esmoopen-2019-000551 - ItalyCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations